Week 1

Hi Guys, I’m new to the site, not really sure what I’m doing so ignore me if I’m wrong or help, either is fine!

I’ve had really bad skin since about the age of 13 and I’m now 23! I’ve tried so many prescription drugs and antibiotics, none of which have worked so was reffered to Derm for the Tane, I’ve been put on 30mg initially for the first month and for 60mg 3months after, it’s only the 8th day and I’m feeling awful! I’ve got really itchy skin during the night, dry eyes, low back pain, constantly feel sick – to the point I was sick and had to be sent home from work, and I have never felt so tired in my life! – I’m sleeping about 9hours a night, which was more than my usual 7 before but also if I’m not working napping for about a hour and a half during the day!! Is anyone else feeling the same? I know there is loads of side effects but please someone tell me it gets better!!! Thanks!! x

Leave a Reply